# SDR IPXA2020100961106

- Difficulty date: September 30, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LOWER FWD.  CARGO INTERCOSTAL IS CRACKED AT STA 6-50 AND LONG 43R.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL, IAW DWG ACA7049 AND SRM 51-33-01.  (MINOR)
